# SDR YYFA20141211001

- Difficulty date: December 11, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 45,334 hours, 41,021 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Csd
- Condition: Overheated
- Location: Left Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

LEFT CSD TEMP REACHED 180.  SHUTDOWN LT GENERATOR IAW QRH & USED THE APU GENERATOR.
